| Model Number |
MM-410320 |
| Medical Device Problem Code |
Device Appears to Trigger Rejection (1524)
| Health Effect - Clinical Code |
Capsular Contracture (1761)
| Date of Event |
12/19/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.The event of capsular contracture is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: "capsular contraction baker grade iii".
Event or Problem Description
Healthcare professional reported right side "capsular contraction baker grade iii".The device remains implanted.
Additional Manufacturer Narrative
Device evaluation: analysis of the returned device identified a deformation in the device and the weight to the spec.Cloudy and voids in the gel observed after autoclave cycle.Based on the device analysis the final assessment is: no issues found related with the manufacturing process.
Event or Problem Description
The device has been explanted.
Event or Problem Description
Healthcare professional reported right side "capsular contraction baker grade iii".The device has been explanted.